Alert archive / New York / Small Craft Advisories in 2015

Small Craft Advisory 54, NWS Buffalo, NY

July 29, 2015

NWS Buffalo, NY issued this small craft advisory at Jul 29, 2015, 2:23 PM EDT. It took effect at Jul 30, 2015, 10:00 AM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jul 29, 2015, 2:23 PM EDT (18:23 UTC)
In effect from
Jul 30, 2015, 10:00 AM EDT
Expired
Jul 31, 2015, 1:45 AM EDT
In force
16 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

470 
WHUS71 KBUF 291823
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
223 PM EDT WED JUL 29 2015

LEZ040-041-300230-
/O.NEW.KBUF.SC.Y.0054.150730T1400Z-150731T0600Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
223 PM EDT WED JUL 29 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 2 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 2 AM EDT
FRIDAY.

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-300230-
/O.NEW.KBUF.SC.Y.0054.150730T1600Z-150731T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
223 PM EDT WED JUL 29 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 11 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 11 PM EDT THURSDAY.

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-300230-
/O.NEW.KBUF.SC.Y.0054.150730T1600Z-150731T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
223 PM EDT WED JUL 29 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 11 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 11 PM EDT THURSDAY.

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SLZ022-300230-
/O.NEW.KBUF.SC.Y.0054.150730T1600Z-150731T0300Z/
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
223 PM EDT WED JUL 29 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 11 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 11 PM EDT THURSDAY.

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CHURCH
7 follow-up statements
095 
WHUS71 KBUF 300153
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
953 PM EDT WED JUL 29 2015

LEZ040-041-301000-
/O.CON.KBUF.SC.Y.0054.150730T1400Z-150731T0600Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
953 PM EDT WED JUL 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO
2 AM EDT FRIDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-301000-
/O.CON.KBUF.SC.Y.0054.150730T1600Z-150731T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
953 PM EDT WED JUL 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 11 PM EDT
THURSDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-301000-
/O.CON.KBUF.SC.Y.0054.150730T1600Z-150731T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
953 PM EDT WED JUL 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 11 PM EDT
THURSDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SLZ022-301000-
/O.CON.KBUF.SC.Y.0054.150730T1600Z-150731T0300Z/
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
953 PM EDT WED JUL 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 11 PM EDT
THURSDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
232 
WHUS71 KBUF 300819
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
419 AM EDT THU JUL 30 2015

LOZ045-301630-
/O.EXT.KBUF.SC.Y.0054.150730T1600Z-150731T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
419 AM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SLZ022-301630-
/O.EXT.KBUF.SC.Y.0054.150730T1600Z-150731T0000Z/
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
419 AM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-301630-
/O.CON.KBUF.SC.Y.0054.150730T1400Z-150731T0600Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
419 AM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 2 AM EDT FRIDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-301630-
/O.CON.KBUF.SC.Y.0054.150730T1600Z-150731T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
419 AM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
11 PM EDT THIS EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
143 
WHUS71 KBUF 301438
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1038 AM EDT THU JUL 30 2015

LEZ040-041-302245-
/O.CON.KBUF.SC.Y.0054.000000T0000Z-150731T0600Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1038 AM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-302245-
/O.CON.KBUF.SC.Y.0054.150730T1600Z-150731T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
1038 AM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-302245-
/O.CON.KBUF.SC.Y.0054.150730T1600Z-150731T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1038 AM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SLZ022-302245-
/O.CON.KBUF.SC.Y.0054.150730T1600Z-150731T0000Z/
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
1038 AM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
323 
WHUS71 KBUF 301935
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
335 PM EDT THU JUL 30 2015

LEZ040-041-310345-
/O.CON.KBUF.SC.Y.0054.000000T0000Z-150731T0600Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
335 PM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-310300-
/O.CON.KBUF.SC.Y.0054.000000T0000Z-150731T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
335 PM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ045-310000-
/O.CON.KBUF.SC.Y.0054.000000T0000Z-150731T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
335 PM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SLZ022-310000-
/O.CON.KBUF.SC.Y.0054.000000T0000Z-150731T0000Z/
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
335 PM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
705 
WHUS71 KBUF 302328
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
728 PM EDT THU JUL 30 2015

LOZ045-SLZ022-310030-
/O.CAN.KBUF.SC.Y.0054.000000T0000Z-150731T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
728 PM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES HAVE DIMINISHED.

$$

LEZ040-041-310600-
/O.CON.KBUF.SC.Y.0054.000000T0000Z-150731T0600Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
728 PM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

* WINDS...WEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-310300-
/O.CON.KBUF.SC.Y.0054.000000T0000Z-150731T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
728 PM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
276 
WHUS71 KBUF 310232
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1032 PM EDT THU JUL 30 2015

LEZ020-310345-
/O.CAN.KBUF.SC.Y.0054.000000T0000Z-150731T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
1032 PM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA.

$$

LEZ040-041-310600-
/O.CON.KBUF.SC.Y.0054.000000T0000Z-150731T0600Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1032 PM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

* WINDS...WEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
306 
WHUS71 KBUF 310545
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
145 AM EDT FRI JUL 31 2015

LEZ040-041-310645-
/O.CAN.KBUF.SC.Y.0054.000000T0000Z-150731T0600Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
145 AM EDT FRI JUL 31 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES HAVE DIMINISHED...THEREFORE THE SMALL CRAFT 
ADVISORY HAS BEEN CANCELLED.

$$

JJR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 29, 10:46 AM EDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jul 29, 10:46 AM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1046 AM EDT WED JUL 29 2015

.SYNOPSIS...
AFTER ONE MORE HOT DAY TODAY...A COLD FRONT WILL CROSS THE REGION
LATER TONIGHT AND EARLY THURSDAY WHILE BRINGING SOME SCATTERED
SHOWERS AND THUNDERSTORMS...FOLLOWED BY COOLER AND LESS HUMID
CONDITIONS FOR THE END OF THE WORK WEEK AND UPCOMING WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
DURING THE COURSE OF TODAY...SURFACE HIGH PRESSURE INITIALLY
DRAPED ACROSS NEW YORK STATE WILL SLIDE EAST TO THE ATLANTIC
COASTLINE... WHILE THE AXIS OF ITS CORRESPONDING UPPER LEVEL RIDGE
BUILDS DIRECTLY OVERHEAD. THE RESULTING COMBINATION OF RISING
HEIGHTS/SUBSIDENCE ALOFT AND A LIGHT TO MODEST SOUTHWESTERLY FLOW
AT THE LOWER LEVELS WILL HELP BUMP 850 MB TEMPS UP TO THE +19C TO
+20C RANGE...THEIR WARMEST LEVELS OF THE WEEK. WITH FAIRLY
PLENTIFUL SUNSHINE EXPECTED...THIS SHOULD RESULT IN AFTERNOON HIGH
TEMPERATURES REACHING INTO THE LOWER 90S ACROSS THOSE LOWER
ELEVATION AREAS AWAY FROM ANY LAKE INFLUENCES... WITH A FEW OF OUR
NORMAL WARM SPOTS IN THE GENESEE VALLEY AND FINGER LAKES /SUCH AS
DANSVILLE/ LIKELY REACHING THE MID 90S. ELSEWHERE READINGS SHOULD
STAY CONFINED TO THE 80S ACROSS THE HIGHER TERRAIN AND CLOSER TO
THE LAKES...INCLUDING AT BUFFALO/WATERTOWN WHERE AN EARLIER-
DEVELOPING SOUTHWESTERLY FLOW OFF THE LOWER LAKES MAY KEEP HIGHS
FROM REACHING 90 IN SPITE OF THE WARMER TEMPERATURES THAT WILL BE
IN PLACE ALOFT. ALONG WITH THE HIGHER TEMPERATURES WILL ALSO BE A
MODEST BUMP IN HUMIDITY LEVELS AS DEWPOINTS SHOULD REACH INTO THE
LOWER TO MID 60S TODAY...THOUGH HEAT INDICES SHOULD STILL REMAIN
CONFINED TO THE LOWER TO MID 90S...OR SAFELY BELOW HEAT ADVISORY
LEVELS.

OTHERWISE...EXPECT LARGELY DRY CONDITIONS TO CONTINUE TO PREVAIL
TODAY UNDER THE BUILDING UPPER LEVEL RIDGE. WHILE AN ISOLATED POP-
UP SHOWER OR THUNDERSTORM CANNOT BE TOTALLY RULED OUT IN THIS KIND
OF AIRMASS... AT THIS POINT FEEL THAT THE NAM12 IS GREATLY
OVERDONE WITH BOTH ITS SURFACE DEWPOINT FORECAST /A TYPICAL BIAS/
AND CONSEQUENT DEPICTION OF CONVECTION BLOWING UP ALONG THE LAKE
ERIE LAKE BREEZE BOUNDARY LATE IN THE DAY. WITH THIS IN
MIND...HAVE LEANED TOWARD A CONSENSUS OF THE REST OF THE 00Z
GUIDANCE SUITE...AND HAVE KEPT FORECAST POPS BELOW MENTIONABLE
LEVELS THROUGH THIS EVENING.

AS WE GET INTO TONIGHT...GENERALLY DRY AND QUIET WEATHER SHOULD
CONTINUE THROUGH THE EVENING HOURS...BEFORE LOW PRESSURE OVER
NORTHERN ONTARIO EASES ITS TRAILING WEAK COLD FRONT INTO THE
REGION OVERNIGHT. WITH THIS BOUNDARY BEING ACCOMPANIED BY ONLY
LIMITED MOISTURE AND PRACTICALLY NO UPPER LEVEL SUPPORT...EXPECT
ITS ASSOCIATED CONVECTION TO REMAIN FAIRLY SCATTERED IN
NATURE...WITH THE UNFAVORABLE TIME OF THE DIURNAL CYCLE AND
UNIMPRESSIVE SHEAR PROFILES ALSO GREATLY LIMITING ANY POTENTIAL
FOR STRONGER STORMS. OTHERWISE WE CAN EXPECT THE MOST SULTRY NIGHT
OF THE WEEK...WITH OVERNIGHT LOWS STRUGGLING TO DROP BELOW THE
UPPER 60S TO LOWER 70S IN MOST PLACES...AND SURFACE DEWPOINTS
RISING INTO THE MID AND UPPER 60S.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
WEDNESDAY NIGHT'S COOL FRONT WILL BE EXITING THE NORTH COUNTRY AS
WE MOVE INTO THURSDAY MORNING TAKING WITH IT THE LAST OF ANY
REMAINING SHOWERS AND LEAVING SUNNY AND SOMEWHAT MILDER WEATHER IN
IT'S WAKE AS A PIECE OF AN EXPANSIVE SURFACE HIGH OVER THE MIDWEST
SETTLES ACROSS THE LOWER GREAT LAKES. THE COOLER AIR BEHIND THE
FRONT WILL MEAN A RETURN TO MORE SEASONABLE READINGS RANGING FROM
THE UPPER 70S DOWNWIND OF THE LAKES TO THE MID 80S IN THE WARMER
SPOTS OF THE GENESEE VALLEY AND NORTH OF THE FINGER LAKES.
READINGS HERE WILL BE BOOSTED A COUPLE OF DEGREES OWING TO
DOWNSLOPING SOUTHWESTERLY FLOW...WHICH WILL BE QUITE BRISK AS THE
GRADIENT TIGHTENS BETWEEN A DEEP SURFACE LOW OVER JAMES BAY AND
THE AFOREMENTIONED HIGH BUILDING IN FROM THE MIDWEST. IN FACT IT
WILL BE QUITE BREEZY ENE OF LAKES ERIE AND ONTARIO WHERE WINDS
COULD GUST TO AROUND 25 MPH THURSDAY AFTERNOON.

SKIES WILL REMAIN CLEAR AND WINDS SHOULD SLACKEN SOMEWHAT
THURSDAY NIGHT AS HIGH PRESSURE REMAINS IN PLACE..HOWEVER FLOW OFF
THE LAKE WILL KEEP LOWS IN THE MID 60S ACROSS THE NIAGARA FRONTIER
WITH LOWER 60S ELSEWHERE AND UPPER 50S ACROSS HIGHER TERRAIN OF
THE SOUTHERN TIER AND TUG HILL PLATEAU.

BROAD UPPER LEVEL TROUGHING WILL BECOME ESTABLISHED ACROSS THE
GREAT LAKES AS A LARGE UPPER LEVEL LOW STALLS OUT OVER HUDSON BAY.
WITH PLENTY OF SUNSHINE AND COOLING TEMPERATURES ALOFT AS THE
TROUGH BECOME ESTABLISHED...CANNOT RULE OUT A FEW POORLY ORGANIZED
POP-UP SHOWERS OR THUNDERSTORMS...PARTICULARLY ACROSS THE NORTH
COUNTRY WHICH WILL BE DEEPER INTO THE COOLER AIR ALOFT.

THE BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE ON
SATURDAY AS A SHORTWAVE MOVING THROUGH THE BASE OF THE LONGWAVE
TROUGH CROSSES THE LOWER GREAT LAKES. CURRENT MODEL TIMING OF THIS
FEATURE BRINGS IT ACROSS THE FORECAST AREA FROM LATE MORNING AND
INTO THE AFTERNOON HOURS...SUGGESTING THAT CONVECTION SHOULD BE
WIDESPREAD ACROSS THE FORECAST AREA...PARTICULARLY IF THE SYSTEM
CAN TAP INTO MOISTURE ADVECTING OUT OF THE OHIO VALLEY. THERE IS A
BETTER POTENTIAL FOR STRONG AND POSSIBLY LOW-END SEVERE STORMS
WITH THIS AS MODEL PROFILES ARE CURRENTLY INDICATING 0-6KM SHEAR
PUSHING 30KTS AND WILL MENTION THIS IN THE HWO.

CONVECTION SHOULD MOVE OFF TO THE EAST AND DISSIPATE SATURDAY
EVENING AS THE SHORTWAVE PASSES BY WITH SOME CLEARING AS WEAK
SURFACE BASED RIDGING RETURNS TO THE REGION. REGARDING
TEMPERATURES FRIDAY AND SATURDAY...THE AFOREMENTIONED TROUGHING
ALOFT WILL TRANSLATE TO COOLER SURFACE READINGS ACROSS WESTERN AND
NORTH- CENTRAL NEW YORK WITH HIGHS RIGHT AROUND AVERAGE FOR MID-
SUMMER WITHS IN THE UPPER 70S TO LOWER 80S AND LOWS IN THE UPPER
50S TO MID 60S. SLIGHTLY COOLER AIR ASSOCIATED WITH SATURDAY'S
SHORTWAVE MAY DROP READINGS A FEW DEGREES COOLER SATURDAY NIGHT
WITH LOWS IN THE LOWER 60S NEAR THE LAKES WITH COOLER TEMPS IN THE
MID 50S ACROSS HIGHER ELEVATIONS.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
LOOKING AT THE LATTER HALF OF THE WEEKEND AND INTO NEXT
WEEK...THE LONGWAVE TROUGH LOOKS TO BECOME FIRMLY RE-ESTABLISHED
FROM THE UPPER MIDWEST TO THE GREAT LAKES AND THE NORTHEAST. THIS
WILL KEEP TEMPERATURES SEASONABLY MILD WITH HIGHS IN THE UPPER 70S
TO AROUND 80 IN MOST AREAS WITH LOWS RANGING FROM THE MID 50S
ACROSS HIGHER ELEVATIONS OF THE SOUTHERN TIER AND THE TUG HILL
PLATEAU TO THE LOWER 60S NEAR THE LAKES. A SERIES OF SHORTWAVES
ROTATING THROUGH THE BASE OF THIS TROUGH WILL BRING ALTERNATING
PERIODS OF SHOWERS AND THUNDERSTORMS WITH FAIR WEATHER IN BETWEEN
SHORTWAVES...HOWEVER TIMING THESE FEATURES THIS FAR OUT IS
UNREALISTIC WITH MODELS DISPLAYING DISAGREEMENTS ON THE SPECIFIC
TIMING. THUS WILL STICK WITH GENERIC BROADBRUSH CHANCE POPS FOR
THE TIME BEING. LOOKING FARTHER OUT...THIS PATTERN LOOKS TO STICK
AROUND THROUGH THE COMING WEEK AS THE LONGWAVE TROUGH WILL ONLY
SLOWLY DRIFT EAST FROM HUDSON BAY ACROSS QUEBEC THROUGH THE WEEK.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
WIDESPREAD VFR CONDITIONS WILL CONTINUE TO PREVAIL THROUGH THIS
EVENING AS HIGH PRESSURE OVER NEW YORK STATE SLOWLY DRIFTS EAST TO
THE ATLANTIC COASTLINE.

AFTER THAT...A WEAK COLD FRONT WILL PUSH ACROSS THE WESTERN TWO
THIRDS OF THE AREA DURING THE LATTER HALF OF TONIGHT. THE FRONT
WILL BE ACCOMPANIED BY SCATTERED SHOWERS AND THUNDERSTORMS THAT
COULD PRODUCE BRIEF/LOCALIZED REDUCTIONS IN CIG/VSBY...WITH
CONDITIONS OTHERWISE EXPECTED TO REMAIN VFR.

OUTLOOK...
THURSDAY...A CHANCE OF MORNING SHOWERS AND THUNDERSTORMS ACROSS
THE EASTERN FINGER LAKES AND NORTH COUNTRY...OTHERWISE VFR.
THURSDAY NIGHT...VFR.
FRIDAY THROUGH SUNDAY...MAINLY VFR WITH ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
EXPECT LIGHT TO MODEST WINDS AND NEGLIGIBLE WAVES TO PERSIST
THROUGH THIS EVENING ACROSS THE LOWER LAKES REGION AS HIGH
PRESSURE OVER NEW YORK STATE SLOWLY DRIFTS EAST AND EVENTUALLY
MOVES OFF THE ATLANTIC COASTLINE. A WEAK COLD FRONT WILL THEN
BRING THE CHANCE FOR SOME SHOWERS AND THUNDERSTORMS OVERNIGHT INTO
EARLY THURSDAY MORNING... WITH LOCALLY HIGHER WINDS AND WAVES
POSSIBLE IN/NEAR ANY CONVECTION...AND RELATIVELY BENIGN
CONDITIONS PERSISTING ELSEWHERE.

FOLLOWING THE PASSAGE OF THE COLD FRONT...A MODERATE WESTERLY TO
SOUTHWESTERLY FLOW WILL SET UP ACROSS LAKE ERIE DURING THURSDAY...
WHEN WINDS AND WAVES MAY APPROACH/REACH LOWER-END ADVISORY
CRITERIA. AFTER THAT...HIGH PRESSURE OVER THE OHIO AND TENNESSEE
VALLEYS WILL GRADUALLY RIDGE NORTHEASTWARD TOWARD THE LOWER LAKES
DURING THE REMAINDER OF THE WORK WEEK...RESULTING IN A MODEST
SOUTHWESTERLY TO WESTERLY FLOW THAT SHOULD REMAIN BELOW ADVISORY
LEVELS.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...JJR
NEAR TERM...CHURCH/JJR
SHORT TERM...WOOD
LONG TERM...WOOD
AVIATION...CHURCH/JJR
MARINE...JJR
Hazardous weather outlook, Jul 29, 5:45 AM EDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
545 AM EDT WED JUL 29 2015

NYZ001>008-010>014-019>021-085-300945-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
545 AM EDT WED JUL 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A DISTURBANCE CROSSING THE REGION SATURDAY WILL BRING THE
POTENTIAL FOR WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE
THUNDERSTORMS MAY BECOME STRONG TO MARGINALLY SEVERE WITH A
POTENTIAL FOR STRONG WINDS AS WELL AS SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-300945-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
545 AM EDT WED JUL 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A DISTURBANCE CROSSING THE REGION SATURDAY WILL BRING THE
POTENTIAL FOR WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE
THUNDERSTORMS MAY BECOME STRONG TO MARGINALLY SEVERE WITH A
POTENTIAL FOR STRONG WINDS AS WELL AS SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.